# SDR ASAA2016070117243

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 38,426 hours, 11,236 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW4927
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 24,679 hours, 8,323 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO HISTORY TECH SERVICES RECOMMENDS NR 2 ENGINE HMU REPLACEMENT. ACFT GROUNDED.  REMOVED HMU PER T/C N8473000, INSTALLED HMU PER T/C N8473001.
